RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 3, Pages 113–120 (Mi mz3202)  

This article is cited in 1 scientific paper (total in 1 paper)

Quotient spaces of compact Lie groups by Tori

A. N. Shchetinina

a Moscow Automobile and Road Institute

Full text: PDF file (806 kB)

English version:
Mathematical Notes, 1990, 47:3, 302–307

Bibliographic databases:

UDC: 512.816.4
Received: 22.06.1987

Citation: A. N. Shchetinin, “Quotient spaces of compact Lie groups by Tori”, Mat. Zametki, 47:3 (1990), 113–120; Math. Notes, 47:3 (1990), 302–307

Citation in format AMSBIB
\Bibitem{Shc90}
\by A.~N.~Shchetinin
\paper Quotient spaces of compact Lie groups by Tori
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 3
\pages 113--120
\mathnet{http://mi.mathnet.ru/mz3202}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1052075}
\zmath{https://zbmath.org/?q=an:0707.22003}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 3
\pages 302--307
\crossref{https://doi.org/10.1007/BF01138513}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EL38300015}


Linking options:
  • http://mi.mathnet.ru/eng/mz3202
  • http://mi.mathnet.ru/eng/mz/v47/i3/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Shchetinin, “Quotient spaces modulo tori and transitive actions of Lie groups”, Sb. Math., 186:9 (1995), 1375–1388  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:107
    Full text:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020